# SDR 2007FA0000951

- Difficulty date: July 13, 2007
- Submitted: October 31, 2007
- Operation: General aviation
- Aircraft: N796
- Make and model: Found FBA-2C1
- Aircraft serial: 50
- Engine: Lyc TIO540*
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Baffle
- Part number: 56G23399
- Condition: Broken
- Location: Oil Sump
- Part time: 599 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OIL BAFFLE IN SUMP RUBBING ON BOTTOM OF SUMP.  4 OUT OF 6 HOLES CRACKED OUT AROUND MOUNTING AREA.  2 HOLES COMPLETELY WORN THROUGH AND STILL HAD PARTS OF BAFFLE UNDER WASHER AND MOUNTING SCREW.  (K)
